# SDR CA130405014

- Difficulty date: April 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1247
- Aircraft time: 7,472 hours
- Engine: Pwa PT6A67B
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 9754421423
- Condition: Failed
- Location: Aoa
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) OUT OF BOX FAILURE.  THE REPLACEMENT AOA SENSOR FAILED STICK PUSHER CHECK AFTER INSTALLATION.  THE PART WAS RECEIVED TAGGED AS "TESTED".  A SECOND REPLACEMENT AOA SENSOR WAS INSTALLED.
